REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3656
Tytuł: Products in Categories without Uniqueness of cod and dom
Autorzy: Korniłowicz, Artur
Data wydania: 2012
Data dodania: 6-gru-2015
Wydawca: De Gruyter Open
Źródło: Formalized Mathematics, Volume 20, Issue 4, 2012, Pages 303-307
Abstrakt: The paper introduces Cartesian products in categories without uniqueness of cod and dom. It is proven that set-theoretical product is the product in the category Ens [7].
Afiliacja: Institute of Informatics, University of Białystok, Sosnowa 64, 15-887 Białystok Poland
Sponsorzy: This work has been supported by the Polish Ministry of Science and Higher Education project “Managing a Large Repository of Computer-verified Mathematical Knowledge” (N N519 385136).
URI: http://hdl.handle.net/11320/3656
DOI: 10.2478/v10037-012-0036-7
ISSN: 1426-2630
1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2012, Volume 20, Issue 4

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
v10037-012-0036-7.pdf252,19 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons